skin-hair-icon
Multivitamin tablets
Is it ok to take multivitamin tablets?? I am facing hair fall, dandruff and acne issue. Any multivitamin that you can suggest?
208 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello dear. Hairfall, dandruff and acne can be due to hormonal imbalances in your system. Just a multivitamin will not work. If you want, you can take. Kindly consult online for proper evaluation and treatment
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Vitamin deficiencies will cause hair fall .yes it is k to take multivitamin s
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.